Weak periodicity and minimality of topological groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)155-167
JournalThe Annuaire
Volume73
Publication statusPublished - 1978

Cite this

@article{a739ace239ed44e9bfd90816b2354c92,
title = "Weak periodicity and minimality of topological groups",
author = "Stoyanov, {Latchezar Nedeltchev}",
year = "1978",
language = "English",
volume = "73",
pages = "155--167",
journal = "The Annuaire",
publisher = "The International Association of Patristic Studies (I.A.P.S.)",

}

Weak periodicity and minimality of topological groups. / Stoyanov, Latchezar Nedeltchev.

In: The Annuaire, Vol. 73, 1978, p. 155-167.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Weak periodicity and minimality of topological groups

AU - Stoyanov, Latchezar Nedeltchev

PY - 1978

Y1 - 1978

M3 - Article

VL - 73

SP - 155

EP - 167

JO - The Annuaire

JF - The Annuaire

ER -